# SDR I5PA202072988801

- Difficulty date: July 29, 2022
- Submitted: July 31, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 77,566 hours, 25,048 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Activation Error
- Stage of operation: DE
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START IN FLIGHT PER THE FM LIMITATIONS. A BITE CHECK OF THE ECU WAS PERFORMED PER THE APPLICABLE FIM AND DID NOT REVEAL ANY FAULTS. A APU VERIFICATION FLIGHT WAS ACCOMPLISHED ON THE NEXT FLIGHT AND THE APU STARTED IN FLIGHT PER THE FM LIMITATIONS.
